Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 140140, 9 pages
http://dx.doi.org/10.1155/2014/140140
Research Article

Continuous-Time Mean-Variance Asset-Liability Management with Hidden Markovian Regime Switching

Department of Economic and Trade, Guangdong University of Finance, Guangzhou 510521, China

Received 13 February 2014; Accepted 22 May 2014; Published 15 June 2014

Academic Editor: Piermarco Cannarsa

Copyright © 2014 Ling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Zhang, “Continuous-Time Mean-Variance Asset-Liability Management with Hidden Markovian Regime Switching,” Mathematical Problems in Engineering, vol. 2014, Article ID 140140, 9 pages, 2014. https://doi.org/10.1155/2014/140140.